# SDR UALA2013061304060

- Difficulty date: June 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 61,353 hours, 23,330 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Leaking
- Location: Lt Alter Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ALTERNATE BRAKE SAFETY VALVE LEAKING.   FOUND O-RING LEAKING.  REPLACED O-RING, LEAK CHECKED GOOD.
